Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 37, NWS Little Rock, AR

February 1, 20126 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Feb 1, 2012, 4:21 PM CST for 6 counties in Arkansas. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 1, 2012, 4:21 PM CST (22:21 UTC)
Expired
Feb 1, 2012, 5:15 PM CST
In force
54 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Bradley County, AR, Cleveland County, AR, Desha County, AR, Drew County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 148 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 1, 4:37 PM CSTTSTM WND DMGWatson, ARA TREE WAS DOWNED ALONG HWY 1 IN WATSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 1, 12:37 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WUUS54 KLZK 012221
SVRLZK
ARC001-011-025-041-043-079-012315-
/O.NEW.KLZK.SV.W.0037.120201T2221Z-120201T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
421 PM CST WED FEB 1 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  NORTHEASTERN BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHEASTERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
  DESHA COUNTY IN SOUTHEAST ARKANSAS...
  NORTHERN DREW COUNTY IN SOUTHEAST ARKANSAS...
  LINCOLN COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 515 PM CST

* AT 419 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM STAR CITY TO 4 MILES NORTHEAST OF PLANTERSVILLE TO NEAR
  BRANDON TO 2 MILES NORTHWEST OF WARREN...AND MOVING EAST AT 40 MPH.
  NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  WHITE RIVER NWR...    WARREN...             STAR CITY...
  ROHWER...             MONTICELLO...         DUMAS...
  YANCOPIN...           WINCHESTER...         WILMAR...
  WATSON...             WARRENTON...          TRUSTEN HOLDER WMA...
  TILLAR...             STIMSON...            SNOW LAKE...
  PLANTERSVILLE...      OMEGA...              NEBO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3402 9090 3401 9098 3396 9099 3399 9103
      3397 9108 3393 9101 3385 9107 3377 9098
      3377 9114 3371 9112 3368 9103 3365 9109
      3369 9121 3360 9112 3353 9124 3361 9220
      3385 9194 3400 9192 3415 9110 3409 9086
TIME...MOT...LOC 2221Z 265DEG 34KT 3394 9182 3382 9182
          3371 9191 3363 9207

$$

44
4 follow-up statements
598 
WWUS54 KLZK 012240
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
440 PM CST WED FEB 1 2012

ARC025-012250-
/O.CAN.KLZK.SV.W.0037.000000T0000Z-120201T2315Z/
CLEVELAND AR-
440 PM CST WED FEB 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLEVELAND COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3402 9091 3401 9098 3396 9099 3399 9103
      3397 9108 3393 9101 3385 9107 3377 9098
      3377 9114 3371 9112 3368 9104 3365 9109
      3369 9121 3360 9112 3353 9125 3361 9211
      3383 9183 3414 9110 3413 9110 3409 9086
TIME...MOT...LOC 2240Z 265DEG 34KT 3385 9126 3377 9149
          3369 9166 3364 9188

$$

ARC001-011-041-043-079-012315-
/O.CON.KLZK.SV.W.0037.000000T0000Z-120201T2315Z/
ARKANSAS AR-BRADLEY AR-DESHA AR-DREW AR-LINCOLN AR-
440 PM CST WED FEB 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LINCOLN...NORTHERN DREW...DESHA...NORTHEASTERN BRADLEY AND
SOUTHEASTERN ARKANSAS COUNTIES UNTIL 515 PM CST...

AT 437 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF KELSO TO 3 MILES WEST OF
WINCHESTER TO 7 MILES NORTHEAST OF MONTICELLO TO WILMAR...MOVING EAST
AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  WHITE RIVER NWR...    WARREN...             ROHWER...
  MONTICELLO...         DUMAS...              YANCOPIN...
  WINCHESTER...         WILMAR...             WATSON...
  WARRENTON...          TRUSTEN HOLDER WMA... TILLAR...
  STIMSON...            SNOW LAKE...          PLANTERSVILLE...
  OMEGA...              MORGAN PT REC AREA... MITCHELLVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3402 9091 3401 9098 3396 9099 3399 9103
      3397 9108 3393 9101 3385 9107 3377 9098
      3377 9114 3371 9112 3368 9104 3365 9109
      3369 9121 3360 9112 3353 9125 3361 9211
      3383 9183 3414 9110 3413 9110 3409 9086
TIME...MOT...LOC 2240Z 265DEG 34KT 3385 9126 3377 9149
          3369 9166 3364 9188

$$

44
898 
WWUS54 KLZK 012253
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
453 PM CST WED FEB 1 2012

ARC011-079-012303-
/O.CAN.KLZK.SV.W.0037.000000T0000Z-120201T2315Z/
BRADLEY AR-LINCOLN AR-
453 PM CST WED FEB 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN AND
NORTHEASTERN BRADLEY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3401 9098 3396 9099 3399 9103 3397 9108
      3393 9102 3385 9107 3377 9098 3377 9114
      3373 9114 3368 9104 3365 9109 3370 9116
      3369 9121 3360 9112 3353 9125 3356 9136
      3360 9189 3375 9164 3410 9098 3405 9089
TIME...MOT...LOC 2253Z 265DEG 34KT 3386 9102 3375 9130
          3367 9145 3360 9165

$$

ARC001-041-043-012315-
/O.CON.KLZK.SV.W.0037.000000T0000Z-120201T2315Z/
ARKANSAS AR-DESHA AR-DREW AR-
453 PM CST WED FEB 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DREW...DESHA AND EXTREME SOUTHEASTERN ARKANSAS COUNTIES UNTIL 515 PM
CST...

AT 451 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROSEDALE TO 3 MILES SOUTHWEST OF ROHWER TO 3 MILES
SOUTHWEST OF TILLAR TO 7 MILES EAST OF MONTICELLO...MOVING EAST AT 40
MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  ROHWER...             MONTICELLO...         YANCOPIN...
  WINCHESTER...         WATSON...             TILLAR...
  STIMSON...            SNOW LAKE...          OMEGA...
  MCGEHEE...            MASONVILLE...         LUCCA LANDING...
  LACONIA...            KELSO...              JERSEY POINT...
  ARKANSAS CITY...      YUKON...              SELMA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3401 9098 3396 9099 3399 9103 3397 9108
      3393 9102 3385 9107 3377 9098 3377 9114
      3373 9114 3368 9104 3365 9109 3370 9116
      3369 9121 3360 9112 3353 9125 3356 9136
      3360 9189 3375 9164 3410 9098 3405 9089
TIME...MOT...LOC 2253Z 265DEG 34KT 3386 9102 3375 9130
          3367 9145 3360 9165

$$

44
349 
WWUS54 KLZK 012300
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 PM CST WED FEB 1 2012

ARC001-012310-
/O.CAN.KLZK.SV.W.0037.000000T0000Z-120201T2315Z/
ARKANSAS AR-
500 PM CST WED FEB 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN ARKANSAS
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3377 9146 3391 9110 3385 9107 3377 9098
      3377 9114 3373 9114 3368 9104 3365 9109
      3370 9116 3369 9121 3360 9112 3353 9125
      3356 9136 3359 9173
TIME...MOT...LOC 2300Z 265DEG 34KT 3386 9094 3375 9119
          3369 9131 3361 9151

$$

ARC041-043-012315-
/O.CON.KLZK.SV.W.0037.000000T0000Z-120201T2315Z/
DESHA AR-DREW AR-
500 PM CST WED FEB 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DREW AND SOUTHERN DESHA COUNTIES UNTIL 515 PM CST...

AT 456 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF ROSEDALE TO 2 MILES NORTHWEST OF LUCCA
LANDING TO 4 MILES NORTHEAST OF MCGEHEE TO 8 MILES NORTHWEST OF
DERMOTT...MOVING EAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  ROHWER...             TILLAR...             MCGEHEE...
  MASONVILLE...         LUCCA LANDING...      KELSO...
  JERSEY POINT...       ARKANSAS CITY...      SELMA...
  MCARTHUR...           WARGO LANDING...      TROTTERS BRAKE...
  TRIPPE JUNCTION...    TILLAR BRAKE...       TILLAR ARPT...
  SWAN DEER LAKE...     SECTION BRAKE...      POTHOLE LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3377 9146 3391 9110 3385 9107 3377 9098
      3377 9114 3373 9114 3368 9104 3365 9109
      3370 9116 3369 9121 3360 9112 3353 9125
      3356 9136 3359 9173
TIME...MOT...LOC 2300Z 265DEG 34KT 3386 9094 3375 9119
          3369 9131 3361 9151

$$

44
707 
WWUS54 KLZK 012312
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
512 PM CST WED FEB 1 2012

ARC041-043-012322-
/O.EXP.KLZK.SV.W.0037.000000T0000Z-120201T2315Z/
DESHA AR-DREW AR-
512 PM CST WED FEB 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DREW AND SOUTHERN
DESHA COUNTIES WILL EXPIRE AT 515 PM CST...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER GUSTY WINDS...SMALL HAIL AND HEAVY 
RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS UNTIL THEY MOVE OUT 
OF THE COUNTIES.

LAT...LON 3377 9146 3391 9110 3385 9107 3377 9098
      3377 9114 3373 9114 3368 9104 3365 9109
      3370 9116 3369 9121 3360 9112 3353 9125
      3356 9136 3359 9173
TIME...MOT...LOC 2312Z 265DEG 34KT 3387 9080 3376 9105
          3370 9117 3362 9137

$$

59

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:00 PM CST, 1 hour 21 minutes earlier.

Area forecast discussion, Feb 1, 3:00 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CST WED FEB 1 2012

.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP ACROSS EASTERN OKLAHOMA
THIS AFTERNOON AND MOVED EAST INTO AREAS OF HIGHER INSTABILITY
ACROSS CENTRAL ARKANSAS. THE MAIN ISSUE HAS BEEN LARGE HAIL...ALONG
WITH REPORTS OF LOTS OF SMALL HAIL AND HEAVY RAINFALL. THESE STORMS
WILL CONTINUE UNTIL FRONTAL PASSAGE LATER THIS AFTERNOON IN THE
EVENING HOURS.

AFTER THE FRONT MOVES THROUGH AND STALLS SOUTH OF THE STATE...HIGH
PRESSURE WILL BRING DRY WEATHER FOR THURSDAY. HOWEVER...IT WILL BE A
QUICK PERIOD OF DRY CONDITIONS...AS THE HIGH QUICKLY MOVES EAST AND
THE STALLED FRONT MOVES NORTH AS A WARM FRONT THURSDAY NIGHT INTO
FRIDAY MORNING.

THIS SYSTEM WILL BEAR WATCHING...AS WARM AIR ADVECTION AND STRONG
WINDS FIELDS ASSOCIATED WITH THE UPPER SYSTEM COULD BRING SEVERE
POTENTIAL TO THE REGION. ALSO...PLENTY OF MOISTURE WILL BE
AVAILABLE...WITH CONCERN FOR HEAVY RAINFALL. THIS SYSTEM WILL
CONTINUE TO BE MONITORED IN THE COMING DAYS.

AFTER THE COLD FRONT PASSES SATURDAY MORNING...DRY WEATHER WILL
REMAIN IN THE FORECAST THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES
WILL FALL INTO THE 50S BEHIND THE FRONT...AND REMAIN NEAR NORMAL
THROUGH THE REST OF THE EXTENDED.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT AND LONG TERM...58
Hazardous weather outlook, Feb 1, 9:30 AM CST, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
930 AM CST WED FEB 1 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
930 AM CST WED FEB 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE NOTED ACROSS
ARKANSAS TODAY...WITH THE BEST COVERAGE THIS AFTERNOON. AN ISOLATED
STRONG OR SEVERE STORM CANNOT BE RULED OUT...BUT WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED. LARGE HAIL AND DAMAGING WINDS WOULD BE THE
THREATS IF ANY STORMS MANAGE TO BECOME SEVERE. THE STORM THREAT WILL
WIND DOWN IN THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT STORM SYSTEM WILL APPROACH FOR FRIDAY AFTERNOON THROUGH
EARLY SATURDAY. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REGION
DURING THIS TIME AND THERE ARE INDICATIONS SOME OF THE STORMS COULD
BE STRONG TO POSSIBLY SEVERE. WHILE IT IS TOO EARLY TO DETERMINE IF
THE AREA WILL SEE WIDESPREAD SEVERE WEATHER...FORECASTS WILL BE
MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

63/58

In the hours before

Special weather statement, Feb 1, 3:31 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
331 PM CST WED FEB 1 2012

ARZ033-034-045>047-012230-
LONOKE AR-MONROE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
331 PM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...EXTREME
SOUTHERN WHITE...NORTHERN PRAIRIE...NORTHERN MONROE AND EASTERN
LONOKE COUNTIES UNTIL 430 PM CST...

AT 328 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS...PUSHING ACROSS WHITE AND WOODRUFF
COUNTIES WITH THE STRONGEST STORM 2 MILES EAST OF HARRYS...OR NEAR
DES ARC...MOVING EAST AT 35 MPH.

SMALL HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  HAZEN...              DES ARC...            DE VALLS BLUFF...
  BRINKLEY...           HUNTER...             HALLSVILLE...
  BISCOE...             BARRETTSVILLE...      ALLENDALE...
  ALFREY...             ZENT...               SCREETON...
  KEEVIL...             HILLEMAN...           HAYLEY...
  FARGO...              DIXIE...              DAGMAR WMA...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 184 AND 218.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3499 9107 3499 9114 3492 9114 3491 9111
      3487 9111 3486 9109 3477 9111 3479 9173
      3505 9167 3514 9104
TIME...MOT...LOC 2129Z 260DEG 31KT 3495 9146

59
Local storm report, Feb 1, 3:32 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
332 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 N LEOLA               34.20N 92.59W
02/01/2012                   GRANT              AR   LAW ENFORCEMENT

            SEVERAL TREES WERE BLOWN DOWN ALONG 46 SOUTH.

&&

227
Special weather statement, Feb 1, 3:32 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
332 PM CST WED FEB 1 2012

ARZ062-063-066-067-012220-
CALHOUN AR-CLEVELAND AR-DALLAS AR-OUACHITA AR-
332 PM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OUACHITA...SOUTHERN
DALLAS...WESTERN CLEVELAND AND NORTHEASTERN CALHOUN COUNTIES UNTIL
415 PM CST...

AT 332 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF SMEAD...OR 20 MILES WEST OF
FORDYCE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  FORDYCE...            TRI COUNTY LAKE...    THORNTON...
  RAMSEY...             PINE GROVE...         IVAN...
  HOPEVILLE...          HOLLY SPRINGS...      CHAMBERSVILLE...
  NORTH FORDYCE...      LITTLE BAY...         LAKE CATHAY...
  JACINTO...            FORREST BONNER...     FORDYCE MUNI ARPT...
  EBENEZER...           EAGLETTE...           BUCKSNORT...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3400 9236 3373 9234 3378 9281 3393 9281
TIME...MOT...LOC 2133Z 266DEG 27KT 3386 9275

44
Local storm report, Feb 1, 3:43 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     HUMNOKE                 34.54N 91.76W
02/01/2012                   LONOKE             AR   LAW ENFORCEMENT

            SEVERAL TREES ARE DOWN IN THE HUMNOKE AREA.

0338 PM     TSTM WND GST     3 S SLOVAK              34.61N 91.58W
02/01/2012  M86 MPH          PRAIRIE            AR   OFFICIAL NWS OBS

            MEASURED AT THE STUTTGART AIRPORT.

0338 PM     HAIL             3 S SLOVAK              34.61N 91.58W
02/01/2012  E1.50 INCH       PRAIRIE            AR   TRAINED SPOTTER

&&

227
Local storm report, Feb 1, 3:49 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
349 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     PINE BLUFF              34.21N 92.02W
02/01/2012                   JEFFERSON          AR   LAW ENFORCEMENT

            SEVERAL TREES ARE DOWN IN PINE BLUFF ON 5TH AND CHERRY. A
            FEW POWERLINES ARE ALSO DOWN.

&&

227
Special weather statement, Feb 1, 4:08 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
408 PM CST WED FEB 1 2012

ARZ063-064-068-069-012255-
BRADLEY AR-CLEVELAND AR-DREW AR-LINCOLN AR-
408 PM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN...
NORTHWESTERN DREW...SOUTHEASTERN CLEVELAND AND NORTHEASTERN BRADLEY
COUNTIES UNTIL 500 PM CST...

AT 406 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF WEEKS...OR 6 MILES NORTHWEST OF
WARREN...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WARREN...             MONTICELLO...         WILMAR...
  WEEKS...              PLANTERSVILLE...      LAKE MONTICELLO...
  GREEN HILL...         BRANDON...            RYE...
  ROCK SPRINGS...       RELFS BLUFF...        ORLANDO...
  MONTONGO...           ENON...               COLEMAN...
  TENNESSEE...          SHADY GROVE...        MT PLEASANT...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3382 9167 3355 9167 3359 9220 3377 9222
TIME...MOT...LOC 2209Z 267DEG 30KT 3368 9210

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 5:22 AM CSTDense Fog AdvisoryLZKCleburne, Conway, Faulkner, Garland, Independence, Jackson and 4 more4 hr
Feb 1, 11:30 AM CSTSpecial Weather StatementLZKScott30 min
Feb 1, 12:16 PM CSTSpecial Weather StatementLZKScott59 min
Feb 1, 12:56 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell49 min
Feb 1, 1:01 PM CSTSpecial Weather StatementLZKPolk44 min
Feb 1, 1:40 PM CSTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline50 min
Feb 1, 1:47 PM CSTSpecial Weather StatementLZKPike43 min
Feb 1, 2:06 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike39 min
Feb 1, 2:17 PM CSTSpecial Weather StatementLZKGrant43 min
Feb 1, 2:23 PM CSTSevere Thunderstorm WarningLZKGarland, Hot Spring52 min
Feb 1, 2:24 PM CSTSpecial Weather StatementLZKLonoke, Pulaski61 min
Feb 1, 2:28 PM CSTSpecial Weather StatementLZKDallas47 min
Feb 1, 2:35 PM CSTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline40 min
Feb 1, 2:55 PM CSTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson35 min
Feb 1, 3:01 PM CSTSpecial Weather StatementLZKClark44 min
Feb 1, 3:13 PM CSTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring36 min
Feb 1, 3:20 PM CSTSpecial Weather StatementLZKLonoke60 min
Feb 1, 3:23 PM CSTSevere Thunderstorm WarningLZKCleveland, Grant, Jefferson, Lincoln43 min
Feb 1, 3:25 PM CSTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie50 min
Feb 1, 3:31 PM CSTSpecial Weather StatementLZKPrairie59 min
Feb 1, 3:32 PM CSTSpecial Weather StatementLZKDallas48 min
Feb 1, 3:39 PM CSTTornado WarningLZKArkansas, Monroe, Prairie20 min
Feb 1, 3:48 PM CSTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln42 min
Feb 1, 3:58 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie33 min
Feb 1, 4:08 PM CSTSpecial Weather StatementLZKDrew47 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.